# SDR VNAA202308040010

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034175
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER COCKPIT FLOOR BEAM RBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT WAS FOUND.   CENTER COCKPIT FLOOR BEAM RBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE WAS REPAIRED PER REO 690-53-11-1576 REV. --
